Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

68 Publications

2016 | Journal Article | IST-REx-ID: 1494
G. M. Lemoult, L. Shi, K. Avila, S. V. Jalikop, M. Avila, and B. Hof, “Directed percolation phase transition to sustained turbulence in Couette flow,” Nature Physics, vol. 12, no. 3. Nature Publishing Group, pp. 254–258, 2016.
View | DOI
2015 | Journal Article | IST-REx-ID: 1804 | OA
S. Altmeyer, Y. Do, and Y. Lai, “Transition to turbulence in Taylor-Couette ferrofluidic flow,” Scientific Reports, vol. 5. Nature Publishing Group, 2015.
View | Files available | DOI
2015 | Journal Article | IST-REx-ID: 1837 | OA
J. Kühnen, P. Braunshier, M. Schwegel, H. Kuhlmann, and B. Hof, “Subcritical versus supercritical transition to turbulence in curved pipes,” Journal of Fluid Mechanics, vol. 770, no. 5. Cambridge University Press, 2015.
View | DOI | Download Preprint (ext.) | arXiv
2015 | Journal Article | IST-REx-ID: 1868
Y. Park, Y. Do, S. Altmeyer, Y. Lai, and G. Lee, “Early effect in time-dependent, high-dimensional nonlinear dynamical systems with multiple resonances,” Physical Review E, vol. 91, no. 2. American Physical Society, 2015.
View | DOI
2015 | Journal Article | IST-REx-ID: 2030 | OA
L. Shi, M. Rampp, B. Hof, and M. Avila, “A hybrid MPI-OpenMP parallel implementation for pseudospectral simulations with application to Taylor-Couette flow,” Computers and Fluids, vol. 106, no. 1. Elsevier, pp. 1–11, 2015.
View | DOI | Download Preprint (ext.)


Filter Publications